RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 58, Issue 1  


On the number of triangulation simplexes
M. Kh. Gizatullin
3
General boundary value problem for systems elliptic in the sense of Douglis–Nirenberg in domains with smooth boundary
N. A. Zhura
22
Geometric theory of hinged devices
M. D. Kovalev
45
Representation of solutions of a nomegeneous convolution equation in convex domains of the space $C^n$
A. S. Krivosheev
71
Asymptotic of a solution of the Neumann problem at a point of tangency of smooth components of the boundary of the domain
S. A. Nazarov
92
Pseudocharacters on free groups
V. A. Faiziev
121
Orbits of the symplectic group on the complete flag variety of a symplectic space
A. S. Shmelev
144
Polynomial and rational approximation of functions of several variables with convex derivatives in the $L_p$-metric $(0<p\leqslant\infty)$
A. Khatamov
167
New two-radii theorems in the theory of harmonic functions
V. V. Volchkov
182
Constructive description of certain classes of functions on quasismooth arcs
V. V. Andrievskii, V. V. Maimeskul
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019